# SDR HEEA061803

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: DK50439
- Condition: Reads Low
- Location: Dual Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR'S NR 2 NEEDLE READING 4 PERCENT LOW.
